Advertisement

Soviet Physics Journal

, Volume 31, Issue 9, pp 707–710 | Cite as

Method of complete separation of complex variables in the Hamilton-Jacobi equation

  • V. G. Bagrov
  • V. V. Obukhov
Physics of Elementary Particles and Field Theory
  • 13 Downloads

Abstract

A generalization of the Stekkel spaces is presented which allows a complete separation of complex variables in the Hamilton-Jacobi equation.

Keywords

Complex Variable Complete Separation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. G. Bagrov, A. G. Meshkov, A. V. Shapovalov, and V. N. Shapovalov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 11, 66 (1973).Google Scholar
  2. 2.
    V. G. Bagrov, V. V. Obukhov, and A. V. Shapovalov, Pramana. J. Phys.,26, No. 2, 93 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. G. Bagrov
    • 1
  • V. V. Obukhov
    • 1
  1. 1.Institute of High-Current Electronics, Siberian BranchAcademy of Sciences of the USSRUSSR

Personalised recommendations